# SDR UALA2013040102108

- Difficulty date: March 29, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,700 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929405
- Part serial: 920718
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE PRECOOLER HOUSING CRACKED AT LEFT SIDE FORWARD LOWER CORNER.  REMOVED NR 2 PRECOOLER IAW MM.  INSTALLED PRECOOLER IAW AMM.
